MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK (OHCHX)882; ORTHOPEDIC TRAY

MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK (OHCHX)882; ORTHOPEDIC TRAY
Model Number SCV33OHC14
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From our device history record, lot#20210303-23-sh was finished on (b)(6) 2021.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.142g/10pcs.No sample was available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process; the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement; linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces); in the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported increased linting with blue or towels pwtb04-stm from the open heart pack scv33ohc14 during a pediatric open heart procedure.Customer stated there was no adverse event.Report being filed for potential risk.

Brand Name
OPEN HEART PACK (OHCHX)882
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12507685
Report Number1423537-2021-00675
Device Sequence Number11585328
Product Code OJH
UDI-Device Identifier10195594235277
UDI-Public10195594235277
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV33OHC14
Device Catalogue NumberSCV33OHC14
Device Lot Number658233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;